IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev HPB Conf / Next HPB Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Human Probes (HPB) [schedule] [select]
Chair Tomotaka Usui (Nagoya Univ.)
Vice Chair Hiroshi Kanasugi (Univ. of Tokyo)
Secretary Masayuki Iwai (Tokyo Denki Univ.), Masaki Itou (Univ. of Tokyo), Shinichiro Mito (Tokyo Kosen), Tomoyo Sasao (Tokushima Univ.)

Conference Date Fri, Feb 15, 2019 10:05 - 17:30
Topics  
Conference Place  
Transportation Guide http://www.iis.u-tokyo.ac.jp/ja/access/

  10:00-10:05 ( 5 min. )
Fri, Feb 15 PM 
10:05 - 11:40
(1) 10:05-10:25 The Potential of User Test Environment of Location-based Applications extended of real world experiences in virtual reality Tomoyo Sasao, Mitsutoshi Shibuya (Tokushima Univ.), Min Lu (Kyushu Univ.), Ruochen Si (Univ. Tokyo)
(2) 10:25-10:40 A preliminary study on a belt device to estimate the body shape Yukihiro Ooishi, Keita Maehara, Kaori Fujinami (TUAT)
(3) 10:40-10:55 Acoustic sensing-based gesture recognition on arbitrary surfaces Miki Kawato, Kaori Fujinami (TUAT)
(4) 10:55-11:10 Proposal of Identify Flow Monitoring System Using Wi-Fi Probe Packets Hideyuki Kobayashi, Masahiro Kinugawa, Takatoshi Suenaga, Shinji Chiba (NIT, Sendai)
(5) 11:10-11:25 Consideration of RSSI Threshold for Improving Accuracy of Fingerprinting Method Takehiro Iwadate, Hideyuki Kobayashi (NIT,Sendai.)
(6) 11:25-11:40 Development of a Visual SLAM framework Takeshi Ishita, Akihiro Yamashita (NITTC)
  11:40-12:40 Break ( 60 min. )
Fri, Feb 15 PM 
12:40 - 13:40
(7) 12:40-13:40  
  13:40-13:50 Break ( 10 min. )
Fri, Feb 15 PM 
13:50 - 15:00
(8) 13:50-14:05 Towards group-interest estimation based on web browsing and conversation Natsuki Katayama, Kaori Fujinami (TUAT)
(9) 14:05-14:25 The Relationship between LF/HF Values and Applications Used at Smartphones Kana Hamada (Aoyama Gakuin Univ.), Makoto Komazawa (Win Frontier), Hiroki Ishizuka (KDDI), Yukitoshi Kashimoto (KDDI Research), Michiki Hara, Yu Nakayama, Yoshito Tobe (Aoyama Gakuin Univ.)
(10) 14:25-14:45 A framework for context and contents-aware notification delivery Shuntaro Murakoshi, Kaori Fujinami (TUAT)
(11) 14:45-15:00 A Proposal for a Card Game for Programming Education Takayuki Fujii, Masayuki Iwai (TDU)
  15:00-15:10 Break ( 10 min. )
Fri, Feb 15 PM 
15:10 - 16:10
(12) 15:10-15:25 Estimation of a running condition of factory equipments by using the C3-less power sensor Takaya Yoshitake, Shinichiro Mito (NITTC)
(13) 15:25-15:40 Sleeper State Estimation System Using an Infrared Camera and Differential Data Analysis Masashi Nakazawa, Masayuki Iwai (TDU)
(14) 15:40-15:55 Presence Displaying System for Laboratories Using Wireless Nodes with Human Detection Sensors Yasunori Enomoto, Masayuki Iwai (Tokyo Denki Univ.)
(15) 15:55-16:10 Surface EMG analysis of forearm for context estimation of car drivers Kohei Hayashi, Hiroki Saito (Meiji Univ.)
  16:10-16:20 Break ( 10 min. )
Fri, Feb 15 PM 
16:20 - 17:30
(16) 16:20-16:40 Multi-Agent Simulation of Urban Transportation Considering Weather Watanabe Taiki (Aoyama Gakuin Univ.), Takeshi Oyama (Toyama Prefectural Univ.), Yu Nakayama, Yoshito Tobe (Aoyama Gakuin Univ.), Kazutoshi Sakakibara (Toyama Prefectural Univ.)
(17) 16:40-16:55 An Analysis for Crime Prediction of Refund Scam
-- Relevance between Victimization and Physical/Social Environmental Settings of Unmanned ATMs --
Tomoya Ohyama, Mamoru Amemiya (Univ. of Tsukuba)
(18) 16:55-17:10 Smart Trap for Pest Control using IoT Keita Izumi, Masayuki Iwai (Tokyo Denki Univ.)
(19) 17:10-17:30 Contact and non-contact human probe techniques
-- Report of recent achievements --
Shinji Kawakura (Tokyo Tech)
  17:30-17:35 Break ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 12 minutes for presentation and 8 minutes for discussion.
Young Researcher's TalkEach speech will have 10 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
HPB Technical Committee on Human Probes (HPB)   [Latest Schedule]
Contact Address  


Last modified: 2019-02-15 13:36:08


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to HPB Schedule Page]   /  
 
 Go Top  Go Back   Prev HPB Conf / Next HPB Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan